MAUDE Adverse Event Report: ABBOTT VASCULAR JETI PERIPHERAL THROMBECTOMY CATHETERS; ASPIRATION THROMBECTOMY CATHETER

ABBOTT VASCULAR JETI PERIPHERAL THROMBECTOMY CATHETERS; ASPIRATION THROMBECTOMY CATHETER
Catalog Number WV8803A
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.It is unknown if jeti catheter interacted with the previously implanted stent; therefore, a conclusive cause could not be determined.Based on the information reviewed, there is no indication a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the procedure was to treat an occluded aortic graft in the iliac artery.The 8fr jeti hydrodynamic thrombectomy catheter passed through the occluded segment two times.Angiography showed the left limb was patent.Balloon angioplasty was performed in two areas of residual stenosis.An angled catheter passed through the aorta to perform the final angiography runs when it was noted the implanted stent had migrated from the left common iliac and was free floating in the aorta.Per the physician, it is unknown if the jeti catheter or the angled catheter caused the stent to dislodge and migrate.No additional information was provided.

Brand Name
JETI PERIPHERAL THROMBECTOMY CATHETERS
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
WALK VASCULAR #3010127658
17171 daimler st
irvine CA 92614
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19052419
Report Number2024168-2024-04342
Device Sequence Number8188111
Product Code QEZ
UDI-Device Identifier08717648351402
UDI-Public(01)08717648351402(17)250308(10)3092861
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Catalogue NumberWV8803A
Device Lot Number3092861
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown